Couldn't find what you looking for?

TRY OUR SEARCH!

I started dating my first boyfriend who I actually had a sex life with January of 2010. Right around when I met him, I started getting bad urinary tract infections and vaginosis. But also close to around the time that I met him, I started the Depo Provera shot. For the whole year of 2010, I had UTI's and bacterial infections constantly... if it wasn't one, it was the other. I was always in excruciating pain. The doctors prescribed me every drug in the chart except for Bactrim, which I'm allergic to. After about ten months of the shot, the infections went away (for about two months) but my energy level became very low. Now, I've lost my health insurance so I skipped my Depo Provera shot. The infections have been back since about a week after the shot was overdue, my head has been spinning so badly, the whole world is moving- In turn, I get incredible nausea. I've had very sore breasts, incredible mood swings, terrible nervousness and anxiety and also complete despair all the time for no reason. I've had headaches, cramps, the whole nine yards. I took a pregnancy test and it was negative.
First, I wanted to know if anyone else had symptoms like these when starting a new sex life, coming on or off the Depo Provera, had constant infections... anything useful.
And second, I wanted to know, if other people have had these problems, what helped you ease the pain and symptoms?

I'm thinking the recent symptoms are maybe withdrawl from the hormone in the Depo Provera but I need some RELIEF from these terrible symptoms.

Loading...

hi, i have been on depo for pretty much 3 years now and i randomly always get yeast infections or bv and its horrible! it makes me not want to be intimate with my partner at all! before i realized that maybe my birth control was causing it i decided to get off the shot and am moving to the pills. just waiting for it to run out
Reply

Loading...

Not sure if you're still having these problems but have you actually had tests done to diagnose the infections? I went through pretty much the exact same thing, had swabs done for everything and they all came back clear! Turned out that i was allergic to the washing powder/fabric softener that i was using to wash my undies and general clothing in!

Reply

Loading...

Depo causes chemical sensitivity in some cases.. That happened to me! Cant even use lotion on my legs or I get a UTI! Been on it for almost 3 years and ready to get this poison out of my body. If only I knew there was a black box warning. Would never of got the blasted thing!
Reply

Loading...

Hello, I know that yours was an old post already but I'm experiencing the same thing. I've been with my bf for two years and since then I've been getting vaginal infections like thrice a year. I've had my depo shot for 3x and its the 3rd month of coming off the shot. My last depo was January but now I'm feeling a lot of things. I also have UTI and sore breasts. I took a pt but it was negative. Really don't know what's going on with me
Reply

Loading...

The same thing is happening to me ! I had my last Depo shot on 19th December 2017 and skipped the next one as read a few reviews of negative effects on your bones after 2 years. Since then I have felt very nauseous, weak, tired and have had a few infections and suffering headaches took pt as still no periods ! Driving me mad
Reply

Loading...